# SDR UPS99829537

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Part number: 564431021
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB INBD SIDE OF THE STA XE 221.0 FRAME IS CRACKED AND TORN.  REMOVED, FABRICATED, AND INSTALLED FINGER DOUBLER IAW DWG 5644310 AND SRM 51-1-21.
